# SDR AALA202109072515

- Difficulty date: September 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 58,525 hours, 34,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER ACCUMULATOR R2 PRESSURE AT 500 PSI AND 20 DEGREES CELSIUS. BOTTLE CYLINDER CHARGED PER JOB CARD 26L00005005 STEP 30. C. 3 PER AMM 52-10-00-614-001.
